Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

New properties of all real functions


Author: Henry Blumberg
Journal: Trans. Amer. Math. Soc. 24 (1922), 113-128
MSC: Primary 26B35
MathSciNet review: 1501216
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B35

Retrieve articles in all journals with MSC: 26B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501216-9
PII: S 0002-9947(1922)1501216-9
Article copyright: © Copyright 1922 American Mathematical Society